# SDR SWAA2012041603137

- Difficulty date: April 15, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 56,209 hours, 46,208 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 41600019
- Part serial: 0654
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORTS BURNING SMELL AFT CABIN.  TURNED GALLEY POWER OFF, ODOR WENT AWAY.  FOUND NR 1, COFFEEMAKER HOT PLATE WIRES MELTED.  REMOVED AND REPLACED NR 1 COFFEEMAKER PER MM.
